FIND A STORE NEAR YOU
Newsletter
All Categories
null

Naprogesic 24s

General Information

Naprogesic treats the cause of period pain providing effective temporary relief.

Treats the cause of period pain by inhibiting the production of prostaglandins. Naprogesic gives effective temporary relief from the aches and pains associated with period pain such as abdominal cramps, headache and lower back pain.

 

Warnings
Do not use Naprogesic:
- If the blister foil is broken.
- If you have a stomach ulcer, impaired kidney function or heart failure. 
- If you are allergic to naproxen, aspirin or other anti-inflammatory medicines. If you get an allergic reaction, stop taking and see your doctor immediately.
- If you have asthma, unless a doctor has told you to.
- With other products containing naproxen, aspirin or other anti-inflammatory medicines; or with medicines that you are taking regularly, unless advised by your doctor or pharmacist.
- For more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can, be harmful and increase the risk of heart attack, stroke or liver damage.
- During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.

ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE.

IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL. THIS MEDICINE MAY NOT BE RIGHT FOR YOU. READ THE WARNINGS BEFORE PURCHASE.

$12.50
null
null

Pharmacy Choice Paracetamol Infant Drops (1 month - 2 years) 20mL

$ 3.99
null

Pharmacy Choice Ibuprofen Children's Suspension (6 months to 12 years) 200mL

$ 9.99
null

Nurofen Zavance 24 Caplets

$ 6.99
null

Nurofen Zavance 48 Caplets

$ 12.99
null

Pharmacy Choice Paracetamol Infant Drops (1 month - 2 years) 20mL

$ 3.99
null

Pharmacy Choice Ibuprofen Children's Suspension (6 months to 12 years) 200mL

$ 9.99
null

Nurofen Zavance 24 Caplets

$ 6.99
null

Nurofen Zavance 48 Caplets

$ 12.99